Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

lumpectomy with radiation 2014. taking letrozol and valsartin. since May

lumpectomy with radiation 2014. taking letrozol and valsartin. since May 2018 I have been exhausted, with it getting worse, Since Sept 1 2018, had chest cold, sneezing, eye cold, and great debilitating exhaustion.Aches in knees were common to letrozole, since Sept. aches in arms, legs, hips. back ankles. my energetic life style has been reduced to constantly falling asleep, napping, and debilitating exhaustion. New internist suggest PMR? i don't
thing so. thoughts?? ALL THIS and then YoU ASK Me for $$$
Tue, 2 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi My name is Sharon I am a retired Registered Nurse due to Multiple Sclerosis when I was 49 Yrs old. I was diagnosed with stage 1 Invasive Ductal Carcinoma Right breast in 2014...had a lumpectomy, 8 Chemo treatments & 33 Radiation tx.... of course, I had to stop my MS medication at the time as well as the Letrozole. Not even 3 years later diagnosed with stage 2 IDC oncce again in the same breast...both times I wanted Both breasts removed....she would not do it. But the second time I did have a Mastectomy on the Right Breast. Once again I had to stop my Multiple Sclerosis medication. I just today started taking Exemestane 25 mg daily... no insert came with the medication from the mail order pharmacy though. I don t know what this outcome will be this time around but I am not too confident whatsoever. I had 16 Chemo treatments..the worst time of my entire life. Chemo ended finally on 8/1/2017.. If by chance the cancer returns I am NOT treating it again....I am done!! Hopefully, by November I can restart some MS medication as I do believe it had progressed. What are my chances of the breast cancer returning or of another metastatic cancer occurring at this point? Also how is all this playing in with my MS? And what are the benefits and risks of this new medication? And please fill me in on the side effects...thanks....

doctor1 MD

I recently completed 16 radiation treatments for non invasive, in situ , 0 stage breast cancer.I believe it was in the tubes. Had lumpectomy. Medical oncologist now recommending I take Tamoxifen. After reading the pharma flyer, wonder if it is REALLY necessary for me to take this drug. The benefit has not been proven and there are 3 pages of serious side effects, the most frightening is the possibility of a stroke or blood cloth or uterine cancer!!! I am 72 years of age and until this, have had no health issues. Do not take any estrogen as had to stop taking that in Aug 2016 due to the discovery of this microscopic cancer. Exercise in a gym 4x a week and am not overweight. Since I am not taking any estrogen, is there a chance of recurrence? From what other source would get estrogen since my type of cancer was estrogen receptive. Your most honest opinion is greatly appreciated. THank you! Irena

doctor1 MD

Hi: My name is Mary and in November, 2012 I experienced a pain/cramping in my lower left abdomen . It lasted probably a day and a half, then nothing. I made a Dr. appointment, and he prescribed an ultrasound . I didn t get in for my ultrasound until late January, 2013, and the results of the ultrasound was- thickening of the uterin wall. My Dr. then made an appointment with a Gynocologist , which was for today, however, due to a very stormy day, she cancelled. I have to call her office tomorrow to re-schedule an appointment. Last January, I had a lumpectomy performed on my left breast, went through radiation , however opted out of chemo , but I am taking a daily pill - Letrozole -for 5 years. March 1,2013 will be the start of my second year on this pill. Naturally I am concerned, and even more concerned now that the appointment was cancelled, like could it be cancer??? My friend had a similar thickening of the uterin wall quite a few years ago and she was given pills to try to thin it and then had an ablaision(spelling?) procedure done. My mind tends to runneth over. Your input into this will be much appreciated. Thanks.

Loading Online Doctors....